# SDR CA080617004

- Difficulty date: June 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 59,451 hours
- Engine: Ge CF680C2*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Shaft
- Condition: Sheared
- Location: Windshield Wiper
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ARRIVED AT GATE WITH CAPTAINS’ WINDSHIELD WIPER ASSEMBLY MISSING. FURTHER INVESTIGATION FOUND THAT CONVERTER SPLINED SHAFT HAD SHEARED OFF CAUSING THE WIPER ASSY TO DEPART ACFT WHILE TAXIING IN FROM LANDING TO APRON. WIPER ASSY WAS FOUND IN TAXIWAY. CONVERTER ASSY REPLACED.
